# SDR SWIA201502040688

- Difficulty date: January 7, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 29,627 hours, 24,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 HAS A CRACK AT PARKING BRAKE CABLE HOLE.   REPAIRED FS 202 PARKING BRAKE CABLE CUTOUT CRACK REF REO AND SR COMPLIED WITH ST LEAK CK GOOD, ADDED WEIGHT OF REPAIR PARTS .320 LBS.
